Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 9, Pages 1652–1658 (Mi zvmmf4757)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial radiation conditions and hypersingular integral operators

A. L. Delitsyn

Faculty of Physics, Moscow State University, Moscow, 119991, Russia

Abstract: The structure of the partial radiation conditions is analyzed. It is found that the principal part of the operator defining these conditions defines a hypersingular operator. The series corresponding to the operator associated with the boundary conditions is transformed to a rapidly converging series.

Key words: diffraction problem from a bounded body, numerical methods, partial radiation conditions, hypersingular operators, Maxwell equations.

Full text: PDF file (634 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:9, 1576–1582

Bibliographic databases:

UDC: 519.634
Received: 16.02.2009

Citation: A. L. Delitsyn, “Partial radiation conditions and hypersingular integral operators”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009), 1652–1658; Comput. Math. Math. Phys., 49:9 (2009), 1576–1582

Citation in format AMSBIB
\Bibitem{Del09}
\by A.~L.~Delitsyn
\paper Partial radiation conditions and hypersingular integral operators
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 9
\pages 1652--1658
\mathnet{http://mi.mathnet.ru/zvmmf4757}
\zmath{https://zbmath.org/?q=an:1187.78034}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 9
\pages 1576--1582
\crossref{https://doi.org/10.1134/S0965542509090127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269917100012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350131740}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4757
  • http://mi.mathnet.ru/eng/zvmmf/v49/i9/p1652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Delitsyn A.L., “Determination of Singularities in An Operator of Partial Radiation Conditions”, Mosc. Univ. Phys. Bull., 72:4 (2017), 340–344  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:588
    Full text:245
    References:47
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021